# SDR ASAA2023100545511

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,815 hours, 11,625 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CPDLC DATA FAIL MESSAGE SHOWING. GROUNDED - YES. ACCOMPLISHED CPDLC FUNCTIONAL TEST REF. AMM 34-61-00.OPS. CK. GOOD. DATA FAIL MSG. IS NOW GONE.
